Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have pain in abdomen, dizziness, lightheaded and nausea. Took Z-pack antibiotics. Reason?

Hi, for the past few days I have been having a stabbing pain in my lower left abdomen area, it goes as quickly as it comes. I also experience dizziness and become light headed, even when just sitting, I feel nausea on and off through out the day. I was on a Z-pack antibiotic about three weeks ago, and other than that have used no medications. I m 26, I eat fairly healthy, I ve been going to the gym on average about four days a week for the past three or four months, my blood pressure and other vitals seem to be normal whenever I check them, any ideas as to what could be going on?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for posting your query.
Abdominal pain, dizziness, light headed and nausea suggest viral gastroenteritis.Howeverr it can be caused or later superimposed by bacteria.This highly contagious illness spreads through close contact with people who are infected, or through contaminated food or water.
Antibiotics do not work against viral diseases.
Drink extra fluids with and between meals.Avoid fruit juices.
Eat food in small amounts and let your stomach recover.
Get lots of rest.
Check with your doctor before taking medications and you may perform stool test.
Hope it helps.
Take Care!
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor